# SDR USAA010263

- Difficulty date: March 2, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 50,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD CRACKED .25 INCH, STATION 178, RBL 10.5, WL 234.  REMOVED DAMAGE, INSTALLED DOUBLER.  (M)
